LDN - T3 and Adrenal fatigue

Hi, Im looking for advice on taking LDN for autoimmune hypothyroidism. I'm on T3 only medication and the day before starting LDN my TSH was 0.2. I started LDN at 1ml each night and felt virtually no adverse side effects, only one nights disturbed sleep and 2 days of muscle cramps in my legs. I felt a slow and steady improvement in energy and mood, nothing earth shattering but good then after 2 weeks on LDN I started feeling dizzy, increased heart rate, buzzing sensation, tired and irritable/emotional/tearful. I believe that the LDN had rapidly increased my thyroid levels and that my T3 dose needed to be decreased however my private doctor doesnt believe it could have worked so quickly on my thyroid and that I should stay on same T3 dose and reduce LDN to 0.5ml? Any thoughts? This seems backwards to me and contradicts any info I can find online. The goal is surely to reduce thyroid meds and feel better not to rewind the whole process and reduce LDN!? The other thing is I had adrenal fatigue confirmed 7 months ago and took Nutri adrenal for about 5 months then weaned off. Is it possible that LDN could have caused my adrenals to weaken again?

Thanks x

2 Replies


You may also like...